Ilya Kachkovskiy
Ilya Kachkovskiy
Verified email at math.msu.edu - Homepage
Title
Cited by
Cited by
Year
L2-reducibility and localization for quasiperiodic operators
S Jitomirskaya, I Kachkovskiy
Mathematical Research Letters 23 (2), 431-444, 2016
272016
Distance to normal elements in C*-algebras of real rank zero
I Kachkovskiy, Y Safarov
Journal of the American Mathematical Society 29 (1), 61-80, 2016
222016
A Hilbert-Schmidt analog of Huaxin Lin's Theorem
N Filonov, I Kachkovskiy
arXiv preprint arXiv:1008.4002, 2010
192010
Anderson localization for two interacting quasiperiodic particles
J Bourgain, I Kachkovskiy
Geometric and Functional Analysis 29 (1), 3-43, 2019
162019
ABSOLUTE CONTINUITY OF THE SCHRODINGER OPERATOR SPECTRUM IN A MULTIDIMENSIONAL CYLINDER
I Kachkovskii, N Filonov
ST PETERSBURG MATHEMATICAL JOURNAL 21 (1), 95-109, 2010
16*2010
On the structure of band edges of -dimensional periodic elliptic operators
N Filonov, I Kachkovskiy
Acta Mathematica 221 (1), 59-80, 2018
14*2018
On Transport Properties of Isotropic Quasiperiodic XY Spin Chains
I Kachkovskiy
Communications in Mathematical Physics 345 (2), 659-673, 2016
142016
All couplings localization for quasiperiodic operators with monotone potentials
S Jitomirskaya, I Kachkovskiy
Journal of the European Mathematical Society, 2018
13*2018
Absolute continuity of the spectrum of the periodic Schrödinger operator in a layer and in a smooth cylinder
I Kachkovskiy, N Filonov
Journal of Mathematical Sciences 178 (3), 274-281, 2011
8*2011
Localization for quasiperiodic operators with unbounded monotone potentials
I Kachkovskiy
Journal of Functional Analysis 277 (10), 3467-3490, 2019
42019
Absence of eigenvalues for the periodic Schrödinger operator with singular potential in a rectangular cylinder
IV Kachkovskiy
Functional Analysis and Its Applications 47 (2), 104-112, 2013
22013
Stein–Tomas theorem for a torus and the periodic Schrödinger operator with singular potential
I Kachkovskiĭ
St. Petersburg Mathematical Journal 24 (6), 939-948, 2013
22013
Polynomials of almost-normal arguments in -algebras
N Filonov, I Kachkovskiy
Journal of Spectral Theory 2 (4), 355-371, 2012
22012
Ballistic transport for one-dimensional quasiperiodic Schr\" odinger operators
L Ge, I Kachkovskiy
arXiv preprint arXiv:2009.02896, 2020
12020
Convergence of perturbation series for unbounded monotone quasiperiodic operators
I Kachkovskiy, L Parnovski, R Shterenberg
arXiv preprint arXiv:2006.00346, 2020
12020
Absolute Continuity of the Spectrum of the Periodic Schrödinger Operator in a Cylinder with Robin Boundary Condition
IV Kachkovskiy, ND Filonov
Functional Analysis and Its Applications 54 (2), 110-117, 2020
2020
On the relation between strong ballistic transport and exponential dynamical localization
I Kachkovskiy
arXiv preprint arXiv:2001.01314, 2020
2020
Absolute continuity of the spectrum of the periodic Schrödinger operator in a cylinder with Robin boundary condition
I Kachkovskii, ND Filonov
Funktsional'nyi Analiz i ego Prilozheniya 54 (2), 48-57, 2020
2020
Almost commuting elements of real rank zero C*-algebras
I Kachkovskiy
King's College London (University of London), PhD thesis, 2013
2013
Sharp Estimates of the Constants of Equivalence Between Integral Moduli of Smoothness and K-functionals in the Multivariate Case
LT Dechevsky, IV Kachkovskiy
Constructive Approximation 32 (1), 77-90, 2010
2010
The system can't perform the operation now. Try again later.
Articles 1–20